View : 31 Download: 0

Weyl's theorem through local spectral theory

Title
Weyl's theorem through local spectral theory
Authors
Djordjevic S.Jeon I.H.Ko E.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2002
Journal Title
Glasgow Mathematical Journal
ISSN
0017-0895JCR Link
Citation
vol. 44, no. 2, pp. 323 - 327
Indexed
SCIE; SCOPUS WOS scopus
Abstract
In this paper, we show that Weyl's theorem holds for operators having the single valued extension property and quasisimilarity preserves Weyl's theorem for these operators under some assumptions for spectral subsets, respectively.
DOI
10.1017/S0017089502020141
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE